After 3 yr on Lex for depression and anxiety I had weaned down from 20 to 10 many times & when pressure would go up I would go back to the 20. My Doc didn't think that was a big deal & left it up to me.I just really wanted to get off it, couldn't enjoy sex on it & kept gaining wt. So I weaned down to 10 for a month, then 5 for a week or so then quit.I had about 2 weeks of brain jiggles slight dizziness & was getting my groove back. I thought I was free of the stuff. But I was laying here trying to go to sleep & started wondering why I've been suffering from a back ache,&legs throbbing cold sweats and stomach issues for past few weeks.it hit me that they reminded me of milder episodes of what I'd observed my son withdrawing from narcotics in the past. I jumped up & started a searce on line.I'm probably feeling awful due to the lex withdrawal and not dying of some undiagnosed disease.Praise the Lord!I'm just hoping this won't last too much longer.
There is a destinated time for the drug to leave the body. I think some things take longer then others, according to the person. Also Anxiety can play a roll in withdrawing from drugs. You after being hooked on a drug, are now facing problems, that now are in your life and the blame of the drug. The Brain is very strange and weird on how it works. There may be other reasons for body pains "Medical reasons". I have no real answer, except work with your Doctor and possibility taking Anxiety drug.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2013 • 3 answers
Posted 25 Oct 2015 • 3 answers
Posted 12 May 2016 • 5 answers
Posted 20 Jun 2016 • 1 answer
Posted 25 Jun 2016 • 3 answers